# SDR UALA2013010300027

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,466 hours, 9,357 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LEAKING FUEL FROM NR 9 DRAIN TUBE, STRUT DRAIN.  RAN ENGINE 1 PER JRH REF AMM 71-71-00.  DRAIN LINES CLEAR.  NO HISTORY LAST 30 DAYS.  ONLY EQ4825 FUEL FEED MANIFOLD CHECK ENGINE RUN NORMAL.
